What will happen to you if you mix xanax and heroin?
- 29 Oct 2011 by kime3j
- 4 Nov 2017
- xanax, heroin
he is 25 and took these drugs together. he was curled up on the floor.
Added 29 Oct 2011:
i need an answer please.
That is very dangerous, it can result in respitory distress or worse!!
CALL 911 immediately!! Please let us know how he is doing?
Yes! as swett lemon says Call the paramedics to come & get him to the ER. Some states they can uses Narcan on the spot. He could end up dead or worse with nerve dAmage & never be right. Pleas if you haven't yet, call 911 or wherever you are, the paramedics...
You could end up in a coma or die. Very dangerous
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 11 Mar 2010 • 5 answers
Posted 26 Jul 2011 • 2 answers
Posted 16 Oct 2011 • 5 answers
Posted 13 May 2012 • 2 answers